Please use this identifier to cite or link to this item:
Title: Solutions of the Polchinski ERG equation in the O(N) scalar model
Authors: Kubyshin, Yuri
Neves, Rui
Potting, Robertus
Keywords: High Energy Physics
Issue Date: 27-Feb-2002
Publisher: World Scientific
Citation: Kubyshin, Y., Neves, R., & Potting, R. (2002). Solutions of the Polchinski ERG equation in the O(N) scalar model. International Journal of Modern Physics A 17 (32), 4871-4902
Abstract: Solutions of the Polchinski exact renormalization group equation in the scalar O(N) theory are studied. Families of regular solutions are found and their relation with fixed points of the theory is established. Special attention is devoted to the limit $N=\infty$, where many properties can be analyzed analytically.
Peer Reviewed: yes
metadata.dc.identifier.doi: 10.1142/S0217751X02011400
ISSN: 0217-751X
Publisher Version:
Appears in Collections:DCT - Artigos/Papers

Files in This Item:
File Description SizeFormat 
0202199v2.pdfDocumento principal366,32 kBAdobe PDFThumbnail

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.